# SDR 95ZZZZ193

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrosion
- Location: Fs 1150-1170
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO, SURFACE CORROSION ON INTERCOSTAL LOWER FLANGE BETWEEN STRINGER 29R AND STRINGER 28R BETWEEN FS 1150 AND FS 1170.  REMOVED CORROSION PER SRM 51-10-6, TREATED AND PRIMED PER SRM 51-10-2, INSTALLED WEB REPAIR AT PREVIOUS CRACK PER SRM 51040-2, INSTALLED INTERCOSTAL PER SRM 51-30-2.  TOTAL CYCLES 29,577
